# SDR ASOA201001188

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 20,574 hours, 17,872 cycles
- Engine: Ge CF34*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Part number: 4622
- Part serial: 1338A
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF-GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES AND WOW INPUT CAUTION AND STEERING INOP CAUTION MESSAGE.  ADDITIONALLY WOW OUTPUT FAIL STATUS MSG.  NOSE GEAR INDICATED DOWN AND LOCKED.  COMPLIED WITH QRH WOW INPUT CAUTION WAS THE ONLY MEESAGE WE COULD NOT EXTINGUISH  (TOWER PUT EMERGENCY EQUIPMENT ON STANDBY)  R & R NLG PRIORITY VALVE IAW AMM 32-33-15.  FUNCTIONAL CHECK GOOD IAW AMM 32-30-00.  R & R PSEU IAW AMM 32-61-01.  FUNCTIONAL TEST GOOD IAW AMM 32-61-00. ALL LANDING PROXIMITY SENSOR GAPS GOOD IAW AMM 32-61-05. (CLOSED)
